MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8501, S ALEXIS LAP SYS 6/BX; KGW

APPLIED MEDICAL RESOURCES C8501, S ALEXIS LAP SYS 6/BX; KGW
Model Number C8501
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Lap.Proximal gastrectomy - "sheath was torn during the surgery".Type of intervention: unknown.Patient status: no patient injury or related illness.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering confirmed that there was a tear originating from a puncture in the sheath.Based on the condition of the returned unit, it is likely the reported event was caused by the instrumentation used during the procedure.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
C8501, S ALEXIS LAP SYS 6/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6664697
Report Number2027111-2017-01866
Device Sequence Number44249
Product Code KGW
UDI-Device Identifier00607915119928
UDI-Public(01)00607915119928(17)190929(30)01(10)1280459
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K093296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/29/2019
Device Model NumberC8501
Device Catalogue Number101357001
Device Lot Number1280459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer06/13/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1